# SDR ASOA02176

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, BOTH THE LEFT INBOARD AND OUTBOARD SEAT TRACKS WERE FOUND TO BE CORRODED BETWEEN FRAMES 16 AND 32.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SEAT TRACKS IAW SRM'S 51-20-01 AND 51-40-02 AND ALSO REFERENCING ASA EO120-25-0007C.  (M)
